Alert archive / Arkansas / Wind Advisories in 2024
Wind Advisory 5, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Apr 10, 2024, 2:30 PM CDT for 47 counties in Arkansas. It took effect at Apr 11, 2024, 1:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2024, 2:30 PM CDT (19:30 UTC)
- In effect from
- Apr 11, 2024, 1:00 AM CDT
- Expired
- Apr 11, 2024, 5:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Little Rock, AR
All 47 counties
Arkansas County, AR, Baxter County, AR, Boone County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Johnson County, AR, Lawrence County, AR, Lincoln County, AR, Logan County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Montgomery County, AR, Newton County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Polk County, AR, Pope County, AR, Prairie County, AR, Pulaski County, AR, Randolph County, AR, Saline County, AR, Scott County, AR, Searcy County, AR, Sharp County, AR, Stone County, AR, Van Buren County, AR, White County, AR, Woodruff County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 21 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Apr 10, 6:07 AM CDT, 8 hours 23 minutes earlier.
Area forecast discussion, Apr 10, 6:07 AM CDT, 8 hours 23 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 607 AM CDT Wed Apr 10 2024 ...New AVIATION... .SHORT TERM... (Today through Thursday Night) Issued at 247 AM CDT Wed Apr 10 2024 IR sat imgry depicted a broad cirrus shield acrs most of the FA early this AM, and a vigorous convective band ongoing over Ern TX/Cntrl LA. Thru the day today, a high-amplitude H500 shortwave trof is progged to eject over the Srn Cntrl US, coming into phase w/ a region of sfc cyclonic flow moving N/Ewrd over the ARKLATEX, and driving rapid deepening of the sfc low over the next 24-36 hrs as it maneuvers thru the FA. Strong ascent overlapping an antecedent anomalously moisture-rich lower troposphere wl cont to drive widespread precip chances, including potential for some heavy precip later today. Greater QPF totals today wl be more lkly acrs the Wrn and N/Wrn portions of the state today, co-located w/ strong frontogenetical forcing invof the deepening sfc low. Rainfall totals of one to two inches (and locally greater amounts) wl be possible over these regions thru this evng, before the sfc low begins to depart to the N/E. In addition to locally heavy rainfall, scattered thunderstorms that do develop later today, may become briefly strong, w/ some small hail and gusty winds possible, but a greater and widespread severe weather threat is not anticipated. Overnight Wed and into Thurs, the resulting enhanced sfc pres grad wl drive strong N/Wrly winds area-wide, and lkly approaching headline winds, w/ sustained values of 20-25 mph and gusts of 30-40 mph possible thru Thurs evng. Drier condns wl prevail on Thurs in the wake of the sfc cdfrnt, with the muggy airmass that has been in place the last few days getting pushed S/wrd out of the region. && .LONG TERM... (Friday through Tuesday) Issued at 247 AM CDT Wed Apr 10 2024 The period will begin with a powerful storm system over the Great Lakes and moving away from the region to the northeast. As this happens, ridging will take place/high pressure will build over the region Friday into Saturday. As the period progresses, the high will gradually settle over the southeast United States. Clockwise flow around the high will bring a southerly flow into Arkansas, and this will result in well above average temperatures. There will also be an uptick in moisture levels. By Monday/Tuesday, a new storm system will emerge in the central Plains, and will track well north into the upper Midwest. The front will try to drag a cold front toward us, but the aforementioned high will keep the front just to the northwest. Ahead of the front, breezy southerly winds will continue, with isolated to scattered showers and thunderstorms in the forecast. && .AVIATION... (12Z TAFS) Issued at 604 AM CDT Wed Apr 10 2024 IFR condns were ongoing at most terminals Wed mrng, and are expected to prevail thru the PD. CIGs and VISBY's wl be the primary category restrictions thru the day today, w/ intermittent PDs of RA/TS expected acrs the FA thru this aftn and evng. Winds thru the day today wl be primarily Erly at most locations, w/ S/Erly winds noted acrs S/Ern AR. Winds wl bcm incrsgly Nrly after 00Z from Nrn AR to Cntrl and Srn AR later Wed night, w/ strong and gusty wind condns expected. /72/ && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 67 52 69 47 / 90 90 30 0 Camden AR 72 51 72 45 / 100 70 0 0 Harrison AR 62 48 64 43 / 90 90 10 0 Hot Springs AR 69 51 70 45 / 90 90 10 0 Little Rock AR 70 54 72 49 / 100 90 10 0 Monticello AR 72 54 72 49 / 100 70 10 0 Mount Ida AR 68 49 70 44 / 90 90 0 0 Mountain Home AR 64 49 66 43 / 90 90 20 0 Newport AR 70 54 69 46 / 100 90 40 0 Pine Bluff AR 71 53 71 47 / 100 90 10 0 Russellville AR 69 51 70 44 / 90 90 10 0 Searcy AR 68 51 70 45 / 100 90 20 0 Stuttgart AR 70 54 70 48 / 100 90 20 0 && .LZK WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for ARZ042>047-052>057-062>069. && SHORT TERM...72 LONG TERM....44 AVIATION...72
Hazardous weather outlook, Apr 10, 4:11 AM CDT, 10 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 411 AM CDT Wed Apr 10 2024 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-110915- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 411 AM CDT Wed Apr 10 2024 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Additional chances for scattered to widespread showers and thunderstorms will exist across portions western to northwestern and northern central Arkansas this afternoon and through tonight. Locally heavy rainfall will be possible and some isolated instances of flash flooding possible where rainfall becomes excessive. Some storms may become briefly strong, with small hail and gusty winds possible. Winds are expected to increase across much of the state from later Wednesday evening through Thursday morning. North and northwest winds could gust between 30 and 40 mph at times. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 72/44
Nearby
Wind Advisories in Arkansas, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.